MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 62 year old male patient had a ventral hernia repair surgery on (b)(6) 2014.During the hernia repair surgery the surgeon implanted a strattice mesh, lot sp100069-080, catalog 2030002.After surgery, the patient had a revision surgery which included a recurrent ventral hernia repair, lysis of extensive adhesions and repair of small bowel obstruction on (b)(6) 2016.During the hernia repair surgery an additional strattice mesh was implanted, the records indicate this is a strattice firm; the lot number for that mesh is sp100280-022.The catalog is 220008.The catalog item number for lot sp100280-022 is not valid.However; the lot number is and is associated with catalog item 2020002.On (b)(6) 2017, he had surgery for a recurrent ventral hernia due to the failed strattice implants.This record is associated with lot sp100280-022 implanted on (b)(6) 2016.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp100280 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6) 2022, of the (b)(4) devices released to finished goods for lot sp100280, (b)(4) have been reported as distribution with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key15462798
Report Number1000306051-2022-00156
Device Sequence Number6881509
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2020002
Device Lot NumberSP100280
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale